# SDR COMA2009030450089

- Difficulty date: March 3, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 36,481 hours, 33,523 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Obstructed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM BOS TO PHL RECEIVED NOSE DOOR WARNING MSG.  A/C RETURNED TO BOS LANDED SAFELY.  INSPECTED A/C, FOUND CHUNKS OF ICE ON NOSE GEAR DOORS AND ON NOSE LANDING GEAR.  CLEANED OFF ICE, PERFORMED MULTIPLE GEAR SWINGS.  NO FURTHER DEFECTS NOTED.
